# SDR HALA0600805

- Difficulty date: October 19, 2006
- Submitted: October 21, 2006
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 7,900 hours, 19,608 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BTB - "AIR SYSTEM R PRESS LO" ALERT AFTER ENG START.  PERORMED FIM 36-10-00-310-505 PSC BITE CHECK NO FAULTS NOTED.  OPS CK GOOD.
